Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 609054, 10 pages
http://dx.doi.org/10.1155/2011/609054
Research Article

A Note on Some Properties of the Weighted π‘ž -Genocchi Numbers and Polynomials

Department of Mathematics and Computer Science, Konkuk University, Chungju 280-701, Republic of Korea

Received 30 July 2011; Revised 23 September 2011; Accepted 23 September 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 L. C. Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, β€œOn the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at Google Scholar
  2. L.-C. Jang, β€œOn multiple generalized w-Genocchi polynomials and their applications,” Mathematical Problems in Engineering, vol. 2010, Article ID 316870, 8 pages, 2010. View at Publisher Β· View at Google Scholar
  3. L.-C. Jang, β€œA new q-analogue of Bernoulli polynomials associated with p-adic q-integrals,” Abstract and Applied Analysis, vol. 2008, Article ID 295307, 6 pages, 2008. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  4. L. Jang and T. Kim, β€œq-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on p,” Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  6. T. Kim, β€œNew approach to q-Euler polynomials of higher order,” Russian Journal of Mathematical Physics, vol. 17, no. 2, pp. 218–225, 2010. View at Publisher Β· View at Google Scholar
  7. T. Kim, β€œNew approach to q-Euler, Genocchi numbers and their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 105–112, 2009. View at Google Scholar
  8. T. Kim, β€œBarnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A, vol. 43, no. 25, Article ID 255201, 11 pages, 2010. View at Publisher Β· View at Google Scholar
  9. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. T. Kim and B. Lee, β€œSome identities of the Frobenius-Euler polynomials,” Abstract and Applied Analysis, vol. 2009, Article ID 639439, 7 pages, 2009. View at Publisher Β· View at Google Scholar
  12. T. Kim, L.-C. Jang, and H. Yi, β€œA note on the modified q-Bernstein polynomials,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 706483, 12 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. T. Kim, J. Choi, and Y. H. Kim, β€œq-Bernstein polynomials associated with q-Stirling numbers and Carlitz's q-Bernoulli numbers,” Abstract and Applied Analysis, vol. 2010, Article ID 150975, 11 pages, 2010. View at Publisher Β· View at Google Scholar
  14. T. Kim, B. Lee, J. Choi, Y. H. Kim, and S. H. Rim, β€œOn the q-Euler numbers and weighted q-bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 13–18, 2011. View at Google Scholar
  15. T. Kim, β€œOn the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 21, no. 2, pp. 207–215, 2011. View at Google Scholar
  16. C. S. Ryoo, β€œA note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 47–54, 2011. View at Google Scholar
  17. L. Carlitz, β€œq-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. B. A. Kupershmidt, β€œReflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, pp. 412–422, 2005. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  19. V. Kurt, β€œA further symmetric relation on the analogue of the Apostol-Bernoulli and the analogue of the Apostol-Genocchi polynomials,” Applied Mathematical Sciences, vol. 3, no. 53–56, pp. 2757–2764, 2009. View at Google Scholar